Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help! Taking Strattera -- no more

Posted by Gradstudent on July 8, 2003, at 9:23:56

In reply to Re: Help! Taking Strattera bbmod, posted by Viridis on July 7, 2003, at 15:28:56

Hi guys,
After continued bad side effects, I have decided that maybe Ritalin was not so bad, for some reason, I could manage it much better.
I had a really bad night last week and decided to stop Strattera after that. Maybe I should have stuck it out longer, but then again I did not get any positive signs, just bad reactions, so it could very well be the right decision for me.
Thanks to all for your input!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gradstudent thread:238936
URL: http://www.dr-bob.org/babble/20030708/msgs/240075.html